MAUDE Adverse Event Report: SPACELABS HEALTHCARE XHIBIT TELEMETRY RECEIVER

SPACELABS HEALTHCARE XHIBIT TELEMETRY RECEIVER
Model Number 96280
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Note regarding d4, udi field: only the gtin information for the reported device was provided as the serial number was not available.
 
Event or Problem Description
The customer contacted spacelabs healthcare to report that several telemetry patients were unable to be monitored on a xhibit central station.No patient harm was reported.The issue resolved without intervention.The cause of the issue could not be determined.If additional information is made available, a follow-up report will be submitted in accordance with 21 cfr 803.56.

Brand Name
XHIBIT TELEMETRY RECEIVER
Common Device Name
TELEMETRY RECEIVER
Manufacturer (Section D)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer (Section G)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer Contact
whitney snyder
35301 se center st
snoqualmie, WA 98065
MDR Report Key24264934
Report Number3010157426-2026-00021
Device Sequence Number10021905
Product Code MHX
UDI-Device Identifier10841522100246
UDI-Public(01)10841522100246
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K141156
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96280
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Initial Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown